Journal of Applied Mathematics

On Properties of the Choquet Integral of Interval-Valued Functions

Lee-Chae Jang

Full-text: Open access

Abstract

Based on the concept of an interval-valued function which is motivated by the goal to represent an uncertain function, we define the Choquet integral with respect to a fuzzy measure of interval-valued functions. We also discuss convergence in the (C) mean and convergence in a fuzzy measure of sequences of measurable interval-valued functions. In particular, we investigate the convergence theorem for the Choquet integral of measurable interval-valued functions.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 492149, 10 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818654

Digital Object Identifier
doi:10.1155/2011/492149

Mathematical Reviews number (MathSciNet)
MR2846440

Zentralblatt MATH identifier
1235.26021

Citation

Jang, Lee-Chae. On Properties of the Choquet Integral of Interval-Valued Functions. J. Appl. Math. 2011 (2011), Article ID 492149, 10 pages. doi:10.1155/2011/492149. https://projecteuclid.org/euclid.jam/1331818654


Export citation